# SDR SWIA202157413

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319.7 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON ATTACHING ANGLE ON STGR 23R, FRAME FS 319.70   (C-CHECK RO 4/4/2021)    CORROSION IS PRESENT ON MORE THAN 50% OF THE LENGTH OF PART OUT OF LIMITS REF CRJ700 SRM 53-21-23-101-002-A01. REMOVED AND INSTALLED NEW SERVICEABLE STRINGER CLIP 23R AT FS319.7 REF CRJ700 SRM 51-42-06-001-001-A01, DRAWING SH670-31950 REV Y.    COMPLIED WITH ST 51-900-1002-SKY
